A periodic Lotka–Volterra predator–prey model with dispersion and time delays is investigated. By using Gaines and Mawhin’s continuation theorem of coincidence degree theory and by means of a suitable Lyapunov functional, a set of easily verifiable sufficient conditions are derived for the existence, uniqueness and global stability of positive periodic solutions of the system. Sufficient conditions are also established for the uniform persistence of the system. Numerical simulations are presented to illustrate our main results.
- Time delay
- Periodic solution
- Global stability
Xu, R., Chaplain, M. A. J., & Davidson, F. A. (2004). Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays. Applied Mathematics and Computation, 148(2), 537-560. https://doi.org/10.1016/S0096-3003(02)00918-9